# SDR 06FDEA2965

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 13,896 hours, 7,384 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Shorted
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT FL 320, APPROX 1 05 AFTER BLOCKOUT, AVIONICS SMOKE WARNING WITH CRC, MASTER CAUTION AND ECAM ALERT.  NO CONFIRMING INDICATIONS NOTED.  QRH COMPLIED.  WARNING EXTINGUISHED AND RE-APPEARED MULITPLE TIMES DURING FLIGHT AND ON GROUND FOUND LEFT SIDE NOSE GEAR TAXI LIGHT SHORTED AT LIGHT ASSY WHICH CAUSED RELAYS 5LR AND 7HR TO SMOKE, REMOVED AND REPLACED BOTH RELAYS AND AS PRECAUTIONARY.  REMOVED AND REPLACED SMOKE DET 13WA PER MM 26-15-12-4 RAN BOTH ENG PER 300-600 JRH WITH NO FAULTS RAN APU FOR 2 HRS WITH  NO FAULTS.  OK FOR SERVICE.
